Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Stability of Non-Dissipative Couette Flow in the Presence of an Axial Magnetic Field

W. H. Reid
Proceedings of the National Academy of Sciences of the United States of America
Vol. 46, No. 3 (Mar. 15, 1960), pp. 370-373
Stable URL: http://www.jstor.org/stable/70688
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Stability of Non-Dissipative Couette Flow in the Presence of an Axial Magnetic Field
Preview not available

Page Thumbnails

  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373